MathSciNet Relay Station
MathSciNet bibliographic data
MR829641 (87e:11005) 11A07
Shen, Mok-Kong On the congruence $2\sp {n-k}\equiv 1\;({\rm mod}\,n)$. Math. Comp. 46 (1986), no. 174, 715–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement